Please use this identifier to cite or link to this item: doi:10.22028/D291-44524
Volltext verfügbar? / Dokumentlieferung
Title: Singular Euler–Maclaurin expansion on multidimensional lattices
Author(s): Buchheit, Andreas A.
Keßler, Torsten
Language: English
Title: Nonlinearity
Volume: 35
Issue: 7
Publisher/Platform: IOP Publishing
Year of Publication: 2022
DDC notations: 510 Mathematics
Publikation type: Journal Article
Abstract: We extend the classical Euler–Maclaurin (EM) expansion to sums over multidimensional lattices that involve functions with algebraic singularities. This offers a tool for a precise and fast evaluation of singular sums that appear in multidimensional long-range interacting systems. We find that the approximation error decays exponentially with the expansion order for band-limited functions and that the runtime is independent of the number of particles. First, the EM summation formula is generalised to lattices in higher dimensions, assuming a sufficiently regular summand function. We then develop this new expansion further and construct the singular Euler–Maclaurin expansion in higher dimensions, an extension of our previous work in one dimension, which remains applicable and useful even if the summand function includes a singular function factor. We connect our method to analytical number theory and show that all operator coefficients can be efficiently computed from derivatives of the Epstein zeta function. Finally we demonstrate the numerical performance of the expansion and efficiently compute singular lattice sums in infinite two-dimensional lattices, which are of relevance in condensed matter, statistical, and quantum physics. An implementation in mathematica is provided online along with this article.
DOI of the first publication: 10.1088/1361-6544/ac73d0
URL of the first publication: https://iopscience.iop.org/article/10.1088/1361-6544/ac73d0
Link to this record: urn:nbn:de:bsz:291--ds-445248
hdl:20.500.11880/39736
http://dx.doi.org/10.22028/D291-44524
ISSN: 1361-6544
0951-7715
Date of registration: 27-Feb-2025
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Sergej Rjasanow
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.